# SDR CALA2013082690738

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 72,628 hours, 10,106 cycles
- Engine: Pwa PW40903
- System (JASC): 2430 · DC Generating System
- Part: Coupler
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT'S SYSTEM INTERFACES WHICH WOULD PREVENT DISPATCH.  FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.  STATUS MSG01- ACTIVE CRUISE HARD;POWER SUPPLY ASSEMBLY (LEFT) HAS NO OUTPUT ON FLIGHT CONTROLS ARINC 629 BUS (LEFT). DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG02- ACTIVE CRUISE HARD;POWER SUPPLY ASSEMBLY (LEFT) HAS NO OUTPUT ON FLIGHT CONTROLS 629 BUS (LEFT).  MSG-2458811 ACTIVE ER HARD MSG-2458811 ACTIVE ER HARD. MSG 24-58811.  REPLACED 629 COUPLER B24101 IAW MM 23-91-01. OPERATIONS CHECKED OK. FLIGHT CONTROL SYSTEM MESSAGE REPLACED ARINC 629 COUPLERS & PSA-LEFT.
